Witt vectors and a question of keating and rudnick

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We prove an equidistribution result for certain families of L-functions attached to characters of the group of truncated "big" Witt vectors.

Original languageAmerican English
Pages (from-to)3613-3638
Number of pages26
JournalInternational Mathematics Research Notices
Volume2013
Issue number16
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Witt vectors and a question of keating and rudnick'. Together they form a unique fingerprint.

Cite this